# SDR AWXA200501612

- Difficulty date: December 20, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 49,105 hours, 33,508 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651758245
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C19 CHECK DISCOVERED FRAME WEB CRACKED, 1 INCH, AT BS 180, WL 190 AND BL 17.1L.  MAINTENANCE REMOVED DAMAGED WEB AND FABRICATED REPLACEMENT WEB IAW BOEING 737-300 SRM 51-40-05-0G FIG B, SHEET 1 AND DRAWING 65-17582 SHEET 9.  INSTALLED FABRICATED REPAIR PARTS AT BS 180, WL 190 AND BL 17.1L IAW BOEING 737-300 SRM 51-40-02-0G AND SRM 51-21-99-307-001.
